When to increase your meds


#1

Hello,

Hope you are all ok.

I was diagnosed last year, on the day I was diagnosed I started on Azilect, I take one tablet everyday

At the moment I have a tremor in my left arm and leg, I feel dizzy quite a lot and I am tired most of the time, I do work full time and I am up at 5am every morning, so I am sure that does add to my fatigue.

My tremor has got a little worse but other than that, things have been quite steady since my diagnosis.

I just want to know at what stage do you look at taking further meds, is it when things do start to get worse?

At the moment I am coping although the tremor does get me down and I feel that all I do is go to work, come home, have my tea, shower and then fall asleep, I just cannot stay awake.

I would really appreciate your advice on this and hope that it does not seem like a daft thing to ask.

 

 

 

 


#2

As far as medication is concerned your consultant changes them, sometimes your Parkinson nurse will help.Everyone is different, my wife has been on sinemet since diagnosis October 2013 it stopped her tremor and inner tremor she is due to see her consultant the 2nd August. Bradykinesia is her biggest problem and we need to ask about that.

 My wife went back to work but started to struggle (19 hours per week ) she stayed about 12 months then she went off sick she loved her job but it was just much. My wife took ill health retirement in July 2015. I had taken some redundancy and finished work October 2014 to be her carer. 

Beatrice everyone with PD is different this is just what happening to her.

                        Good luck to you...Billy

 


 

 

 

 


#3

Hi Billy

Thank you for replying to my post.

It is a minefield this PD, I cannot believe how may different symptoms there are.

I work in a contact centre, so it can be quite stressful, I think that the job has an affect on my tremor as it gets worse if I have someone on the phone who is quite irate, I also use a computer as part of my job and my fingers cramp up whilst I am typing, so I know that eventually this may get worse, so I am going to have to look in to reducing my hours, however, that is a worry as I cannot afford to do that really.

I have an appointment in Oct to see my Neurologist, so he might mention taking another tablet, along with the azilect.

For now I will just crack on and see how it goes. 

Best wishes to you and your Wife, and again, thank you for your reply.

Kind Regards

Beatrice